# SDR SIMA20210618002

- Difficulty date: June 18, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 40,431 hours, 35,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INTERIOR LIGHT ADJ TO RH EMERGENCY EXIT INOP-C/A-REF TURNOVER, COMPLETED RAR OF #5 EMERG LIGHTS INVERTER IAW AMM 33-50-11. OPC GOOD.
